# SDR MWEA030103

- Difficulty date: February 17, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 44,764 hours, 43,243 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice
- Part number: 5910130287
- Condition: Cracked
- Location: Long 12 & 9 Rh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD SIDE OF AFT PRESSURE BULKHEAD IS DENTED AND CRACKED BETWEEN LONGERON 12 AND 9 RIGHT.  --  FABRICATED AND INSTALLED NEW SPLICE AND AFT PRESSURE BULKHEAD.
